# SDR DALA2017041202964

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN AT STA 338 TO STA 365, 26" I/B OF LBL 24, FLOORBEAM HAS SEVERAL AREAS OF CORROSION. REMOVED CORROSION FROM STA 338 TO 356 AT RBL 2 IAW 51-10-02 STEP 15. ORIGINAL .063" REMAINING .020" REMOVED .043"  FOUND TO BE OUT OF LIMITS IAW SRM 53-0051 DETAIL III. REMOVED, LOCATED, DRILLED AND INSTALLED NEW FLOORBEAM IAW SRM 51-40-02, 51-40-05, AND DRAWING 141N5190 SHEET 1 REV C.
